# SDR DALA2025090506574

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 89,399 hours, 28,825 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Missing
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LEADING EDGE SLAT TRAILING WEDGE MISSING APPROX 18 BY 10 INCH SECTION.   REMOVED NR 6 LEADING EDGE SLAT IAW AMDS W/C 2781-4128-01(398826) INSTALLED NR 6 L/E SLAT IAW AMDS 2781-4128-01. (6525784)
